# SDR O2GA2018080682701

- Difficulty date: July 23, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N827UP
- Make and model: Beech B300
- Aircraft serial: FL930
- Aircraft time: 3,252 hours, 2,770 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN MAIN ENTRY DOOR FROM THE OUTSIDE. HANDLE SPINS. MAINTENANCE FOUND DOOR HANDLE HARDWARE LOOSE. TORQUED THE HARDWARE AND OPS CHECKED OKAY.  AIRCRAFT WAS RETURNED TO SERVICE.
